MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM
Catalog Number S-1100-08LF
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not available for investigation.The device history record of batch number 74h1900492 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history review shows that the product was assembled and inspected according to our specifications.The customer complaint cannot be confirmed based only on the information provided; to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility neither is being manufactured at the time.If the defective sample becomes available at a later date this complaint will be updated as applicable.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Per the customers complaint report a chest tube insertion was done on a patient.The chest tube was found to be leaking at the red blue connection site.Customer reported no visible signs of damage to tubing or connection site though pleural fluid dripping.A new pleur-evac chest tube draining system was attached to the chest tube which resolved the problem.

Brand Name
PE SAHARA DRY SUCT/DRY SEAL LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key10127929
Report Number3004365956-2020-00113
Device Sequence Number3636859
Product Code KDQ
UDI-Device Identifier44026704428906
UDI-Public44026704428906
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2022
Device Catalogue NumberS-1100-08LF
Device Lot Number74H1900492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1